advertisement
Question
Posted by: Beyond Tired | 2004/10/22

Meds and Feelings

Hi CS,
Just a question. I feel sad and close to crying but can't seem to cry. Could it be the meds, the cipralex or the lamictim (dosage still climbing)?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Interesting question, BT, the sort of thing that interests me, but nobody enables us to research such questions and get good answers. Any of those meds MIGHT temporarily be inhibiting the actual ability to cry, or maybe the crying is fading out, with the ability to perform going first, amd the actual desire to weep, going a little later ? As the brain chemistry is righting itself, such things could shift a bit in either direction in the early days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Susan | 2004/10/22

Jy is gelukkig as jy die medisyne kan blameer, al wie ek kan blameer is myself. Ek het noudie dag met 'n vriendin gepraat toe ek deur 'n moeilike tyd gegaan het en soveel as wat ek wou huil kon ek nie, ek kan nie voor mense huil nie. Ek kan deesdae nie eens by myself huil nie asof alles binne my dood is en ek voel geen pyn. My ma het 'n rukkie terug vir my skoonsuster gesê ek is in staat tot moord en sy is reg. Ek het al een keer amper my pa dood gesteek met 'n skêr, my broer met 'n mes ek het Desember my suster amper aangerand en 'n paar maande amper my ma, dink jy nie dit kan dalk wees dat jy al so baie gehuil het dat jy net nie meer kan huil nie. Asof die deel wat jou altyd laat huil het dood gegaan het nie. Probeer 'n hartseer fliek kyk, dit werk nogal partymaal vir my. Sterkte ek dink aan jou.

Reply to Susan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement